AM  Vol.7 No.17 , November 2016
On the Injective Equitable Domination of Graphs
Abstract: A dominating set D in a graph G is called an injective equitable dominating set (Inj-equitable dominating set) if for every , there exists such that u is adjacent to v and . The minimum cardinality of such a dominating set is denoted by and is called the Inj-equitable domination number of G. In this paper, we introduce the injective equitable domination of a graph and study its relation with other domination parameters. The minimal injective equitable dominating set, the injective equitable independence number , and the injective equitable domatic number are defined.
Cite this paper: Alkenani, A. , Alashwali, H. and Muthana, N. (2016) On the Injective Equitable Domination of Graphs. Applied Mathematics, 7, 2132-2139. doi: 10.4236/am.2016.717169.

[1]   Harary, F. (1969) Graphs Theory. Addison-Wesley, Reading Mass.

[2]   Chartrand, G. and Lesniak, L. (2005) Graphs and Diagraphs. 4th Edition, CRC Press, Boca Raton.

[3]   Haynes, T.W., Hedetniemi, S.T. and Slater, P.J. (1998) Fundamentals of Domination in Graphs. Marcel Dekker, New York.

[4]   Haynes, T.W., Hedetniemi, S.T. and Slater, P.J. (1998) Domination in Graphs—Advanced Topics. Marcel Dekker, New York.

[5]   Alwardi, A., Alqesmah, A. and Rangarajan, R. (2016) Independent Injective Domination of Graphs. International Journal of Applied Mathematics and Mechanics, 3, 142-151.

[6]   Swaminathan, V. and Dharmalingam, K.M. (2011) Degree Equitable Domination on Graphs. Kragujevak Journal of Mathematics, 35, 191-197.

[7]   Cockayne, E.J. and Hedetniemi, S.T. (1977) Towards a Theory of Domination in Graphs. Networks, 7, 247-261.